Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




157 Publications

2019 | Journal Article | IST-REx-ID: 6515   OA
Dyer, R., Vegter, G., & Wintraecken, M. (2019). Simplices modelled on spaces of constant curvature. Journal of Computational Geometry , 10(1), 223–256. https://doi.org/10.20382/jocg.v10i1a9
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6628   OA
Vegter, G., & Wintraecken, M. (n.d.). The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds. In The 31st Canadian Conference in Computational Geometry. Edmonton, Canada.
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6050   OA
Akopyan, A., & Fedorov, R. (2019). Two circles and only a straightedge. Proceedings of the American Mathematical Society, 147, 91–102. https://doi.org/10.1090/proc/14240
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6608   OA
Edelsbrunner, H., & Ölsböck, K. (2019). Holes and dependences in an ordered complex. Computer Aided Geometric Design, 73, 1–15. https://doi.org/10.1016/j.cagd.2019.06.003
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6634   OA
Akopyan, A., Hubard, A., & Karasev, R. (2019). Lower and upper bounds for the waists of different spaces. Topological Methods in Nonlinear Analysis, 53(2), 457–490. https://doi.org/10.12775/TMNA.2019.008
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed